MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/10/2025, a sales representative reported via email that an ar-2923bcs biocomposite pushlock implant system experienced a failure during a procedure on (b)(6) 2025.Specifically, the pushlock eyelet broke after the drill was used and cycled.No patient harm was reported.Additional information has been requested on 07/16/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22687055
Report Number1220246-2025-03194
Device Sequence Number9473196
Product Code MAI
UDI-Device Identifier00888867335035
UDI-Public(01)00888867335035(11)240917(17)260831(10)15318575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberIMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Device Catalogue NumberAR-2923BCS
Device Lot Number15318575
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown